# SDR ASAA2021012033907

- Difficulty date: January 20, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 25,830 hours, 8,136 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: PA998445A
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Part time: 25,829 hours, 8,135 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 2 ENGINE.  FAN BLADE LUBE NR 18 FAN BLADE CU-N-IN COATING MISSING BEYOND LIMITS.  GROUNDED-YES.  REMOVED AND REPLACED NR 2 ENGINE FAN BLADES NR 18 AND NR 6, REF TC 78472010.
